# SDR ASOA2016050314799

- Difficulty date: May 3, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 34,104 hours, 29,864 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AIR FRAME HINGE WORN.  STARTED INSTALLING ASD HINGE ON FUSELAGE IAW SRM 53-21-23. FINISHED INSTALLNG PAX DOOR HINGE ON FUSELAGE IAW SRM 53-21-23.  REPAIRED IAW SRM 53-21-23 REPAIR 1.
